# SDR CA120522018

- Difficulty date: May 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 58,642 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DUAL WEATHER RADAR FAILURE APPROXIMATELY 20 MINUTES AFTER DEPARTURE. OPERATING CREW ELECTED TO RETURN.  ACFT LANDING OVER MAXIMUM LANDING WEIGHT.   WEATHER RADAR SYSTEM RESET, OPS TEST CUT OUT IAW AMM 34-43-00.501. TEST PASSED, SYSTEM SERVICEABLE.
